Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Problem regaring Birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

User :   I took my trinordiol 21 day 1day starter pack..and i threw up 20 minutes later. It was my 11th tablet. Should i take another one now or wait till tomorrow and take it????
Doctor :   Hi
User :   please help..I'm desperate thanks
Doctor :  
i will help you in this
Doctor :  
can i ask few questions ?
User :   yes
Doctor :  
wats your age
User :   17
Doctor :  
do yu have any medical problems
User :   absolutely none..healthy as can be
User :   i had an abortion about 2 months ago tho
Doctor :  
are you on any medications other than BC pills
Doctor :  
User :   no
Doctor :   Did you find the medication in vomit

User :   i don't know..i didn't pay attention to that
User :   but i threw up a lot so i'm pretty confident it went away
Doctor :   ok
Doctor :  
did you have blood or bile in the vomitus
User :   none at all
Doctor :  
User :   i don't know what bile is but no vomit for sure
Doctor :  
its better to take one more tablet
Doctor :  
as one tablet will not cause any side effects
User :   ok..thank you sooooooo much...ur a life saver
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor